# SDR CALA2024021600442

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 84,201 hours, 20,151 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8TJ99GGE1
- Condition: Faulty
- Location: Apu Oil Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A, B

## Discrepancy

APU AUTO SHUTDOWN IN FLIGHT AT FL380. PER FLIGHT CREW OIL QUANTITY WENT TO ZERO - TO ADD- TO .5 AND BACK TO FULL BITE CHECK OF APU CONTROLLER SHOWS HIGH OIL TEMP FOR SHUT DOWN. CHIP DETECTORS ARE CLEAN AND APU OIL FULL REPLACED OIL QTY TRANSMITTER REF AMM 49-94-04 OPS CHECK GOOD. REF FIM 49-11 FAULT TREE 882, UP TO BLOCK 9 - NEXT STEP IS TO RPL BYPASS VALVE OR OIL COOLER.   REMOVED AND REPLACED OIL COOLER BYPASS VALVE PER AMM 49-27-10 RAN APU FOR 1 HOUR NO LEAKS NOTED, AND NO AUTO SHUTDOWN.
